# SDR 2000ZZZX264

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999BS
- Make and model: Cessna 320F
- Aircraft serial: 320F0041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W CESSNA SI MEB 99-10, ULTRASONIC NDT INSPECTION FOUND ENGINE BEAMS AND CANTED BULKHEAD CORRODED BEYOND THE MATERIALS ACCEPTABLE THICKNESS.  CAUSE OF CORROSION WAS FROM LEAKING EXHAUST AND HIGH TURBO TEMPERATURE.  RECOMMEND A STAINLESS STEEL CHANNEL.  TO COVER ENGINE BEAMS AFTER NDT INSPECTION, RECOMMEND REPLACEMENT OF CANTED BULKHEAD OR STAINLESS STEEL DOUBLERS AROUND EXHAUST AUGMENTER TUBES RUNNING THROUGH THE CANTED BULKHEAD.
